Previous |  Up |  Next


Title: Обыкновенные дифференциальные и разностные уравнения со случайными коэффициентами и случайной правой частью (Russian)
Title: Ordinary differential or difference equations with random coefficients and random right-hand side (English)
Author: Jiřina, Miloslav
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 3
Year: 1962
Pages: 457-474
Summary lang: English
Category: math
MSC: 60.75
idZBL: Zbl 0114.08502
idMR: MR0145567
DOI: 10.21136/CMJ.1962.100530
Date available: 2008-06-09T13:15:36Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] P. Halmos: Measure theory.New York 1950. Zbl 0040.16802, MR 0033869
Reference: [2] K. Itô: Stationary random distributions.Memoirs of the coll. of sci. Univ. of Kyoto. Ser. A-Math. 28, 1954, 209-223. MR 0065060, 10.1215/kjm/1250777359
Reference: [3] U. Grenander M. Rosenblatt: Statistical analysis of stationary time series.New York 1957. MR 0084975


Files Size Format View
CzechMathJ_12-1962-3_10.pdf 2.344Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo